# SDR IPXA10560466

- Difficulty date: May 17, 2010
- Submitted: June 14, 2010
- Operation: Air carrier
- Aircraft: N428UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25459
- Aircraft time: 20,934 hours, 14,087 cycles
- Engine: Pwa PW2040
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Part number: 75753004001
- Condition: Gouged
- Location: Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, MAIN CARGO AFT UPPER FRAME MOUNTED DOOR STOP FITTING GOUGED.  REPLACED STOP FITTING IAW SRM 51-40-05-0G, 51-40-02.
